Alert archive / California / High Wind Watches in 2011
High Wind Watch 3, NWS Los Angeles, CA
NWS Los Angeles, CA issued this high wind watch at Jan 22, 2011, 4:53 AM PST. It took effect at Jan 23, 2011, 12:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 22, 2011, 4:53 AM PST (12:53 UTC)
- In effect from
- Jan 23, 2011, 12:00 AM PST
- Expired
- Jan 22, 2011, 12:59 PM PST
- In force
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
290 WWUS76 KLOX 221253 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 453 AM PST SAT JAN 22 2011 ...DAMAGING WINDS POSSIBLE ACROSS THE MOUNTAINS OF VENTURA COUNTY AND LOS ANGELES COUNTY EXCLUDING THE SANTA MONICA RANGE FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON... .STRONG HIGH PRESSURE WILL DROP INTO THE GREAT BASIN TONIGHT...CAUSING A STEEP PRESSURE GRADIENT TO DEVELOP ACROSS SOUTHERN CALIFORNIA. AS A RESULT...STRONG AND GUSTY NORTHEAST WINDS WILL DEVELOP ACROSS THE MOUNTAINS OF VENTURA COUNTY AND LOS ANGELES COUNTY EXCLUDING THE SANTA MONICA RANGE LATE TONIGHT...AND CONTINUE THROUGH SUNDAY AFTERNOON...WITH DAMAGING WIND GUSTS OVER 60 MPH POSSIBLE. THEREFORE...A HIGH WIND WATCH HAS BEEN POSTED. GUSTY WINDS ARE EXPECTED TO SPREAD INTO THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES...THE SANTA MONICA MOUNTAINS...COASTAL SECTIONS OF VENTURA COUNTY AND BELOW PASSES AND CANYONS FROM MALIBU TO HOLLYWOOD LATE TONIGHT OR EARLY SUNDAY...AND CONTINUE THROUGH THE DAY. WIND ADVISORIES MAY BE NEEDED IN THESE AREAS. CAZ053-054-222100- /O.NEW.KLOX.HW.A.0003.110123T0800Z-110123T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 453 AM PST SAT JAN 22 2011 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON. * TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP AFTER MIDNIGHT AND CONTINUE THROUGH SUNDAY AFTERNOON. * WINDS: NORTHEAST WINDS OF 30 TO 40 MPH ARE EXPECTED...WITH GUSTS OVER 60 MPH POSSIBLE. * IMPACTS: WINDS THIS STRONG WILL MAKE TRAVEL DIFFICULT...AND MAY UPROOT TREES AND BRING DOWN POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ BRUNO
1 follow-up statement
783 WWUS76 KLOX 222059 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1259 PM PST SAT JAN 22 2011 ...MODERATE TO STRONG SANTA ANA WINDS TONIGHT THROUGH SUNDAY... .HIGH PRESSURE WILL FORM OVER THE GREAT BASIN TONIGHT...CREATING A STRONG PRESSURE GRADIENT OVER SOUTHERN CALIFORNIA. GUSTY NORTHEAST WINDS WILL RESULT OVER MOST OF LOS ANGELES AND VENTURA COUNTIES BY SUNDAY...WITH STRONG AND POTENTIALLY DAMAGING WINDS EXPECTED OVER THE MOUNTAINS. THESE WINDS SHOULD WEAKEN THROUGH THE AFTERNOON ON SUNDAY. CAZ053-054-230615- /O.UPG.KLOX.HW.A.0003.110123T0800Z-110123T2300Z/ /O.NEW.KLOX.HW.W.0003.110123T0800Z-110123T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 1259 PM PST SAT JAN 22 2011 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM PST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP AFTER MIDNIGHT AND PEAK SUNDAY MORNING BEFORE WEAKENING LATER SUNDAY AFTERNOON. * WINDS: AREAS OF NORTHEAST WINDS OF 25 TO 40 MPH WITH GUSTS TO 65 MPH. * IMPACTS: WINDS THIS STRONG WILL MAKE TRAVEL DIFFICULT...AND MAY UPROOT TREES AND DOWN POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ046-230615- /O.NEW.KLOX.HW.W.0003.110123T1100Z-110123T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- INCLUDING...TOPANGA 1259 PM PST SAT JAN 22 2011 ...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY. * TIMING: STRONG WINDS ARE EXPECTED TO DEVELOP LATE TONIGHT AND PEAK SUNDAY MORNING BEFORE WEAKENING SUNDAY AFTERNOON. * WINDS: AREAS OF NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS TO 60 MPH. ISOLATED GUSTS OVER 70 MPH ARE POSSIBLE NEAR LAGUNA PEAK. * IMPACTS: WINDS THIS STRONG WILL MAKE TRAVEL DIFFICULT...AND MAY UPROOT TREES AND DOWN POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ088-230615- /O.NEW.KLOX.WI.Y.0008.110123T0800Z-110123T2300Z/ SANTA CLARITA VALLEY- INCLUDING...SANTA CLARITA...NEWHALL...VALENCIA 1259 PM PST SAT JAN 22 2011 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM PST SUNDAY. * TIMING: GUSTY WINDS ARE EXPECTED TO DEVELOP AFTER MIDNIGHT AND PEAK SUNDAY MORNING BEFORE WEAKENING LATER SUNDAY AFTERNOON. * WINDS: NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. * IMPACTS: TRAVEL ON INTERSTATE 5 AND HIGHWAY 14 MAY BE DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ547-230615- /O.NEW.KLOX.WI.Y.0008.110123T1100Z-110123T2300Z/ LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING...WOODLAND HILLS...NORTHRIDGE...BURBANK... UNIVERSAL CITY 1259 PM PST SAT JAN 22 2011 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY. * TIMING: GUSTY WINDS ARE EXPECTED TO DEVELOP LATER TONIGHT AND PEAK SUNDAY MORNING BEFORE WEAKENING LATER SUNDAY AFTERNOON. * WINDS: AREAS OF NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS OVER 50 MPH ARE POSSIBLE IN NORTHWEST VALLEY...INCLUDING PORTER RANCH. * IMPACTS: TRAVEL ON THE 405 AND 118 FREEWAYS MAY BE DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ044-045-230615- /O.NEW.KLOX.WI.Y.0008.110123T1100Z-110123T2300Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- INCLUDING...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY 1259 PM PST SAT JAN 22 2011 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY. * TIMING: GUSTY WINDS ARE EXPECTED TO DEVELOP LATER TONIGHT AND PEAK SUNDAY MORNING BEFORE WEAKENING LATER SUNDAY AFTERNOON. * WINDS: AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS OVER 50 MPH ARE POSSIBLE IN THE HILLS. * IMPACTS: TRAVEL ON THE 23..101..AND 118 FREEWAYS MAY BE DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ040-230615- /O.NEW.KLOX.WI.Y.0008.110123T1400Z-110123T2300Z/ VENTURA COUNTY COAST- INCLUDING...VENTURA...OXNARD...CAMARILLO 1259 PM PST SAT JAN 22 2011 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 3 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 3 PM PST SUNDAY. * TIMING: GUSTY WINDS ARE EXPECTED TO FORM EARLY SUNDAY MORNING AND PEAK LATE IN THE MORNING BEFORE WEAKENING SUNDAY AFTERNOON. * WINDS: NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS: TRAVEL ON HIGHWAYS 1 AND 101 MAY BE DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ041-230615- /O.NEW.KLOX.WI.Y.0008.110123T1400Z-110123T2300Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING...MALIBU...SANTA MONICA...BEVERLY HILLS...HOLLYWOOD... LONG BEACH 1259 PM PST SAT JAN 22 2011 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 3 PM PST SUNDAY FROM MALIBU THROUGH THE HOLLYWOOD HILLS... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 3 PM PST SUNDAY. * TIMING: GUSTY WINDS ARE EXPECTED TO FORM EARLY SUNDAY MORNING AND PEAK LATE IN THE MORNING BEFORE WEAKENING SUNDAY AFTERNOON. * WINDS: NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH BELOW PASSES AND CANYONS FROM MALIBU THROUGH THE HOLLYWOOD HILLS. * IMPACTS: TRAVEL ON PACIFIC COAST HIGHWAY MAY BE DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KITTELL
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this high wind watch went out at Jan 22, 3:40 AM PST, 1 hour 13 minutes earlier.
Area forecast discussion, Jan 22, 3:40 AM PST, 1 hour 13 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 340 AM PST SAT JAN 22 2011 .SYNOPSIS... A TROUGH OF LOW PRESSURE AND A RETURN TO ONSHORE FLOW WILL BRING SOME COOLING TO THE REGION TODAY. STRONG HIGH PRESSURE BUILDING INTO THE GREAT BASIN WILL BRING OFFSHORE FLOW TO THE REGION SUNDAY...WITH STRONG WINDS IN SOME AREAS. GUSTY WINDS WILL CONTINUE AT TIMES THROUGH MUCH OF NEXT WEEK...BRINGING DRY CONDITIONS...WITH WELL ABOVE NORMAL DAYTIME TEMPERATURES. && .SHORT TERM (TODAY-MON)...CLEAR SKIES ACROSS THE REGION EARLY THIS MORNING. GRADS WERE STILL OFFSHORE...SO AT THIS POINT...DO NOT EXPECT ANY STRATUS ACROSS THE REGION THIS MORNING. THE POSSIBLE EXCEPTION IS ALONG THE IMDT CENTRAL COAST...WHERE SOME PATCHY LOW CLDS/FOG MAY DEVELOP. PROFILER DATA SHOWS SOME COOLING DURING THE PAST 24 HOURS BELOW 2000 FEET. THE WRF SHOWS SOME COOLING AT 950 MB IN CSTL AND VLY AREAS...WITH THE EXCEPTION OF THE SANTA CLARITA VALLEY...WHERE THERE WILL BE LITTLE CHANGE. WITH THIS IN MIND...AND WITH GRADS FCST TO FLIP ONSHORE...WILL GO FOR A FEW DEGREES OF COOLING IN MOST AREAS W OF THE MTNS...WITH THE BEST COOLING IN COASTAL AREAS S OF PT CONCEPTION. THE WRF HINTS AT SOME STRATUS MOVING INTO CSTL AREAS LATE THIS AFTERNOON OR THIS EVENING...THEN LINGERING THRU THE NIGHT. NOT TOO CONFIDENT ABOUT THIS...SO AT THIS TIME HAVE KEPT SKIES CLEAR. HOWEVER...WOULD NOT BE SURPRISED IF SOME STRATUS DEVELOPS FOR A WHILE LATER TODAY AND TONIGHT. HOWEVER...STRONG SFC HIGH PRESSURE SETTLING INTO THE GREAT BASIN TONIGHT WILL CAUSE GRADIENTS TO TURN OFFSHORE QUICKLY OVERNIGHT...WITH GRADS BECOMING MODERATELY TO STRONGLY OFFSHORE BY MORNING. EXPECT GUSTY NORTHEAST WINDS TO DEVELOP IN THE MTNS OF L.A. AND VTU COUNTIES BY OR SHORTLY AFTER MIDNIGHT. WITH STRONG COLD AIR ADVECTION...DECENT 850 FLOW AND GOOD SUBSIDENCE OVERSPREADING THE MTNS...THERE IS THE POTENTIAL FOR WIND GUSTS TO EXCEED 60 MPH IN THE MTNS LATE TONIGHT THROUGH EARLY SUNDAY AFTERNOON. THEREFORE...HAVE ISSUED A HIGH WIND WATCH FOR THE L.A. AND VTU COUNTY MTNS FOR LATE TONIGHT THROUGH SUNDAY AFTERNOON. BY MORNING...GUSTY WINDS WILL LIKELY SPREAD INTO PORTIONS OF THE VLYS OF L.A. AND VTU COUNTIES...AND POSSIBLY THE VTU COUNTY COASTAL PLAIN...AND CSTL SXNS OF L.A. COUNTY BELOW PASSES AND CANYONS FROM MALIBU TO HOLLYWOOD. WINDS WILL LIKELY REACH ADVISORY LEVELS IN THESE AREAS...BUT PROBABLY WILL NOT BECOME WDSPRD UNTIL AFTER SUNRISE SUNDAY MORNING. SINCE ADVISORY LEVEL WINDS WILL PRIMARILY OCCUR IN THE 3RD FCST PERIOD...WHERE CONFIDENCE IS LOWER...HAVE HELD OFF ON ISSUING WIND ADVISORIES AT THIS TIME. COLD AIR ADVECTION WILL BRING COOLING TO THE MTNS...DESERTS AND INTERIOR VLYS OF SUNDAY...WHILE TEMPS WILL LIKELY RISE A FEW DEGREES IN THE LOWER VLYS AND ACROSS THE CSTL PLAIN. A STRONG UPPER HIGH WILL LINGER WELL OFF THE COAST OF CENTRAL CA SUN NIGHT AND MON...WITH A RIDGE EXTENDING ACROSS THE FCST AREA. OFFSHORE GRADS WILL WEAKEN...BUT SHOULD STILL BE SUFFICIENT TO PRODUCE SOME GUSTY WINDS IN THE MTNS AND VLYS OF L.A. AND VTU COUNTIES. DRY CONDITIONS WILL ALLOW FOR SOME RATHER CHILLY OVERNIGHT LOWS MON MORNING IN WIND SHELTERED LOCATIONS. DAYTIME MAX TEMPS WILL LIKELY BE UP A FEW DEGREES IN MOST AREAS MON. .LONG TERM (TUE-FRI)...LOW LVL OFFSHORE FLOW WILL CONTINUE THROUGH THU...WITH GUSTY NE WINDS AT TIMES ACROSS PORTIONS OF L.A. AND VTU COUNTIES. MAX TEMPS WILL REMAIN WELL ABOVE NORMAL W OF THE MTNS...AND EVEN SEVERAL DEGREES ABOVE NORMAL IN THE MTNS AND DESERTS THROUGH THU. NIGHTS WILL BE RATHER CHILLY...ESPECIALLY IN WIND SHELTERED LOCATIONS. A WEAK UPPER LOW WELL TO THE SW OF THE FCST AREA WILL APCH THE REGION THU NIGHT AND FRI. WHILE IT IS NOT EXPECTED TO BRING ANY CHANCE OF RAIN TO THE REGION...IT SHOULD INDUCE SOME COOLING TO MOST AREAS FRI. && .AVIATION...22/1130Z. HIGH CONFIDENCE IN VFR CONDITIONS THROUGH SUNDAY MORNING. ONLY A 20 PERCENT CHANCE OF PATCHY LOW CLOUDS AND FOG WITH IFR TO LIFR CONDITIONS EARLY SUNDAY MORNING ALONG THE IMMEDIATE COAST. KLAX...HIGH CONFIDENCE IN VFR CONDITIONS. A 20 PERCENT CHANCE OF IFR TO LIFR CONDITIONS IN LOW CLOUDS AND FOG EARLY SUNDAY MORNING. KBUR...HIGH CONFIDENCE IN VFR CONDITIONS. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...BRUNO AVIATION...KAPLAN SYNOPSIS...DB WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jan 21, 6:00 AM PST, 22 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST FRI JAN 21 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-221400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PST FRI JAN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY THERE IS A HIGH RIP CURRENT RISK ON ALL AREA BEACHES TODAY AND TONIGHT. * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY THERE IS A HIGH RIP CURRENT RISK ON ALL AREA BEACHES SATURDAY. GUSTY NORTHEAST WINDS ARE EXPECTED TO AFFECT THE MOUNTAINS AND VALLEYS OF LOS ANGELES COUNTIES SUNDAY. GUSTY WINDS ARE EXPECTED TO ALSO AFFECT THE VENTURA COUNTY COAST...AND PORTIONS OF THE LOS ANGELES COUNTY COAST. THERE WILL PERIODS OF GUSTY WINDS THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. BRUNO
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 4:20 AM PST | High Surf Advisory | LOX | 29 hr | |
| Jan 22, 6:19 AM PST | Small Craft Advisory for Hazardous Seas | LOX | 38 hr | |
| Jan 22, 12:59 PM PST | High Wind Warning | LOX | 26 hr | |
| Jan 22, 12:59 PM PST | Wind Advisory | LOX | Los Angeles | 26 hr |
Nearby
High Wind Watches in California, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.